Wonderbelly Multi-Symptom Chewable, 48 ct.

Shop more Wonderbelly

Wonderbelly Multi-Symptom Chewable, 48 ct.

SKU# 41562m
Shop more Wonderbelly
SKU# 41562m
Get fast relief from upset stomach, nausea, diarrhea, indigestion, heartburn, and fullness with these great-tasting chewable tablets made with the same active ingredient as leading brands and clean, non-GMO inactive ingredien...
Read More
$12.99
Please make your selection
-
+
Wonderbelly Multi-Symptom Chewable, 48 ct.
$12.99

Get fast relief from upset stomach, nausea, diarrhea, indigestion, heartburn, and fullness with these great-tasting chewable tablets made with the same active ingredient as leading brands and clean, non-GMO inactive ingredients.

Each mixed berry-flavored tablet contains 262 mg of the active ingredient Bismuth Subsalicylate.

All inactive ingredients included are vegan and free of dyes, artificial sweeteners, talc, titanium dioxide, paraben, dairy, and gluten.

Formulated in partnership with leading gastroenterologists and pharmaceutical scientists to be fast and effective.

Take your health to the next level with HSA eligible Medicine & Treatments products.

Benefits:

  • Provides relief from upset stomach, nausea, diarrhea, indigestion, heartburn, and fullness

Features:

  • Chewable tablets
  • Vegan
  • Non-GMO inactive ingredients
  • No artificial additives
  • No artificial sweeteners
  • Dye-free
  • Talc-free
  • Titanium Dioxide-free
  • Paraben-free
  • Dairy-free
  • Gluten-free
  • Recyclable bottle

Flavor:

  • Mixed Berry

Size:

  • 48 ct.

Active Ingredient: Bismuth Subsalicylate (262 mg)

Inactive Ingredients: Calcium Carbonate, Sucrose, Corn Starch, Natural Flavors, Vegetable Magnesium Stearate

Chew tablets completely before swallowing.

Can be taken at the maximum dose (2 tablets) every half-hour as needed for up to two days.

Do not exceed 16 tablets in 24 hours.

When using this product, you may experience a black tongue and/or dark stools, which are harmless and temporary.

If you get ringing in your ears or loss of hearing, diarrhea that lasts for more than 2 days or your symptoms get worse or last more than 2 days, stop using the product and contact your doctor.

Do not use this product if you are allergic to salicylate; taking other salicylate products including aspirin; have ulcers, bloody stool, or a bleeding problem; are taking medication for anticoagulation (blood thinners); or are a teenager recovering from chicken pox or flu-like symptoms.

Reviews